Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 6, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jan 19, 2023, 6:58 PM EST for Cuyahoga County, Geauga County, Lake County, Ohio. It was in force for 47 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 19, 2023, 6:58 PM EST (23:58 UTC)
- Expired
- Jan 19, 2023, 7:45 PM EST
- In force
- 47 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cuyahoga County, OH, Geauga County, OH, Lake County, OH
The radar
The Cleveland radar (KCLE), 70 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 19, 6:58 PM EST | TSTM WND DMG | 1 Nne Cleveland Heights, OH | TREE AND WIRES DOWN ON RYDALMOUNT ROAD. |
| Jan 19, 6:58 PM EST | TSTM WND DMG | 1 S Cleveland Heights, OH | TREE DOWN AND BLOCKING THE ROAD AT CLARENDON AND LEE ROADS. |
| Jan 19, 6:58 PM EST | TSTM WND DMG | 1 W South Euclid, OH | TREE DOWN ACROSS ARDMORE. |
| Jan 19, 7:01 PM EST | TSTM WND DMG | 1 Ese Euclid, OH | TREE DOWN ON EUCLID AVENUE. |
| Jan 19, 7:16 PM EST | TSTM WND DMG | Chesterland, OH | ROAD CLOSED DUE TO DOWNED TREE AND/OR WIRES IN CHESTERLAND. TIME ESTIMATED VIA RADAR. |
| Jan 19, 7:34 PM EST | TSTM WND DMG | Perry, OH | TREE DOWNED ACROSS ROAD. TIME ESTIMATED VIA RADAR. |
| Jan 19, 7:44 PM EST | TSTM WND DMG | 6 S Madison, OH | ROAD CLOSED DUE TO DOWNED TREE AND/OR WIRES. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 19, 1:54 PM EST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 12.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 710 m²/s²
- 0-3 km storm-relative helicity
- 857 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
734
WUUS51 KCLE 192358
SVRCLE
OHC035-055-085-200045-
/O.NEW.KCLE.SV.W.0006.230119T2358Z-230120T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
658 PM EST Thu Jan 19 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Central Geauga County in northeastern Ohio...
Northeastern Cuyahoga County in northeastern Ohio...
Lake County in northeastern Ohio...
* Until 745 PM EST.
* At 656 PM EST, a severe thunderstorm was located over Highland
Hills, or near Cleveland, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Cleveland, Painesville, Willowick, Chardon, Fairport Harbor,
Geneva-On-The-Lake, Euclid, Mentor, Cleveland Heights, Willoughby,
Eastlake, Warrensville Heights, Madison, Perry, Highland Hills,
Timberlake, Lakeline, Chesterland, Garfield Heights and Shaker
Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4189 8085 4187 8090 4185 8100 4157 8101
4137 8166 4155 8174 4168 8151 4187 8111
4193 8087
TIME...MOT...LOC 2356Z 253DEG 44KT 4147 8156
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Garuckas2 follow-up statements
694
WWUS51 KCLE 200034
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
734 PM EST Thu Jan 19 2023
OHC035-200044-
/O.CAN.KCLE.SV.W.0006.000000T0000Z-230120T0045Z/
Cuyahoga OH-
734 PM EST Thu Jan 19 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUYAHOGA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. **! Therefore, the warning has been cancelled.
LAT...LON 4190 8097 4186 8096 4185 8100 4157 8101
4147 8133 4151 8140 4157 8140 4157 8149
4163 8149 4162 8150 4168 8152
TIME...MOT...LOC 0034Z 232DEG 45KT 4163 8132
$$
OHC055-085-200045-
/O.CON.KCLE.SV.W.0006.000000T0000Z-230120T0045Z/
Geauga OH-Lake OH-
734 PM EST Thu Jan 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EST
FOR NORTHERN GEAUGA AND LAKE COUNTIES...
At 734 PM EST, a severe thunderstorm was located near Mentor, or near
Chardon, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Painesville, Willowick, Chardon, Fairport Harbor, Geneva-On-The-Lake,
Euclid, Mentor, Willoughby, Eastlake, Madison, Perry, Timberlake,
Lakeline, Chesterland, Wickliffe, Richmond Heights, Willoughby Hills,
Mentor-On-The-Lake, Kirtland and Claridon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4190 8097 4186 8096 4185 8100 4157 8101
4147 8133 4151 8140 4157 8140 4157 8149
4163 8149 4162 8150 4168 8152
TIME...MOT...LOC 0034Z 232DEG 45KT 4163 8132
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Garuckas066
WWUS51 KCLE 200043
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
743 PM EST Thu Jan 19 2023
OHC055-085-200052-
/O.EXP.KCLE.SV.W.0006.000000T0000Z-230120T0045Z/
Geauga OH-Lake OH-
743 PM EST Thu Jan 19 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GEAUGA AND LAKE
COUNTIES WILL EXPIRE AT 745 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4190 8097 4186 8096 4185 8100 4157 8101
4147 8133 4151 8140 4157 8140 4157 8149
4163 8149 4162 8150 4168 8152
TIME...MOT...LOC 0042Z 253DEG 44KT 4165 8124
$$
GaruckasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 19, 4:29 PM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Jan 19, 4:29 PM EST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
429 PM EST Thu Jan 19 2023
.SYNOPSIS...
An occluded front extending from low pressure over Michigan
will move east across the area this evening. This area of low
pressure will move across the eastern Great Lakes overnight and
off the East Coast on Friday. High pressure will build in from
the northwest for Saturday with the next area of low pressure
expected to move through the Tennessee and Ohio Valleys on
Sunday.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
Severe Thunderstorm Watch #26 remains in effect until 7 PM for
portions of northwest and north central Ohio. Stay tuned for a
possible expansion to the lakeshore or farther east depending on
storm evolution and strength. Considerable clearing occurred this
afternoon ahead of an occluded front located along the Indiana/Ohio
state line as of 4 PM. This has allowed temperatures to warm into
the mid and upper 50s with dewpoints in the low to mid 40s. 20Z SPC
mesoanalysis shows only around 100 J/kg of ML CAPE with weak CIN
still in place across NW Ohio. This is also evident off a special
19Z sounding out of ILN which contains a lot of dry air but with
less favorable surface dewpoints in SW Ohio in the mid 30s due
to considerable mixing this afternoon.
Thus far this afternoon, an area of rain has developed upstream in
Indiana with embedded convection. There have been a few reports of
hail up to nickel size and wind gusts of 45-60 mph. Some reports
of wind damage are also starting to come in across southern
Indiana. As we head into the evening, large scale forcing is
expected to become more favorable as a fairly compact upper
level trough continues to pivot northeast into NW Ohio. 700mb
omega fields are maximized from west central Ohio to north
central Ohio in the 21-00Z time frame. Although convection has
not looked impressive yet, a severe weather threat remains given
a very strong wind field moving into the area. An 850mb jet of
nearly 50 knots is going to align from west central Ohio across
southern portions of our forecast area and it will not take
much to get gusts of 50 or even 60 knots down to the surface.
The lack of low level moisture will keep LCL heights a little
higher and reduce the tornado potential. A low end tornado
threat remains with storms exhibiting some rotation but more
concerned that any stronger cells that could bring down pockets
of damaging winds or hail to ping pong ball size. If a linear
feature does not develop, then wind damage may be more isolated
than previously thought but if the line does fill in then
coverage of damage will be higher. Given that it is January the
airmass is favorable for large hail with freezing levels around
5K feet and -20C around 15.5K feet. Mid-level lapse rates also
steepen to 7-8C through the evening as the cold pool aloft wraps
in from the west.
Following the convection this evening, low pressure will move pass
north of Lake Erie and move towards Lake Ontario by morning. Flow
behind the front will remain elevated through the evening with gusts
of 35-45 mph. Cold advection will be sufficient that lingering
precipitation may eventually mix with or change over to snow by
morning. We will stay in a cool northwest flow through Friday
but 850mb temperatures are only forecast to fall to -8 to -11C.
This is not cool enough for pure lake effect and we will also
see gaps in the moisture through 700mb. Scattered light snow
showers are possible area wide with better coverage expected
across the snowbelt and eastern portions of the area. The
forecast does include some light accumulations although these
will probably struggle during the afternoon on Friday with
temperatures in the low to mid 30s. Accumulations will mainly
be focused over the higher terrain with 1-3" in parts of the
Ohio snowbelt and 2-5" in Pennsylvania. Have decided not to
issue any headlines at this time but can not rule out needing
one for inland Erie County if the deeper moisture aligns for
longer than expected.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
An upper level ridge is expected to build east across the area with
a resultant surface high pressure center Saturday. As this high
builds into the area, residual west to east lake effect snow bands
should gradually dissipate as flow shifts around to the southwest
by Saturday afternoon.
The respective ridge and high pressure features should move east of
the area Saturday night and Sunday as upper level low moves
southeast toward the area. This system should force coastal
cyclogenesis to take place over the Carolinas and the low will move
northeast through Sunday night. This should result in moisture
streaming back northwest toward the upper low center from the
coastal low and bring a swath of precipitation to the region late
Saturday night into Sunday and Sunday night.
The air mass associated with this progressive pattern is not
expected to be extremely cold or mild through this period. Actually,
temperatures should be fairly steady in the lower to upper 30s
through each period.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Progressive upper level pattern expected to continue through this
forecast period as a series of fast moving upper level shortwaves
and ridges move east across the Lower 48 states. A brief period of
fair weather returns early Tuesday in response to upper level and
surface ridge. A cold front should move southeast across the area
and become nearly stationary by Wednesday morning. Another round of
of precipitation in the form of rain/snow should move into the area
in association with the front and rapidly deepening surface low
pressure expected to move northeast toward the area in response to
a potent upper level low. The rain/snow mix should transition over
to all snow by Wednesday night and then lake effect by Thursday.
Temperatures during this period relatively stable with highs in the
30s and lows in the 20s.
&&
.AVIATION /18Z Thursday THROUGH Tuesday/...
Skies have cleared across much of the area early this afternoon
with the exception being far NW Ohio and NE Ohio/NW
Pennsylvania. Clearing should reach YNG but may not reach ERI
in the east and only a short window of clearing at TOL. Later
this afternoon we are awaiting the arrival of an occluded front
that will sweep in from Indiana. This front is expected to
contain a line of showers with potentially scattered
thunderstorms. In addition, brief heavy rainfall and strong wind
gusts are possible. If thunderstorms develop, winds may gust in
excess of 50 knots at FDY, MFD, and CAK. If thunderstorms do not
develop, showers alone could bring down winds gusting to 35-40
knots anyways at those terminals and sites farther north. We
expect conditions to deteriorate as the front arrives with IFR
likely. IFR ceilings are likely to persist at most locations
overnight as surface low pressure reaches the eastern Great
Lakes and wrap around moisture remains. Scattered showers may
linger behind the front, mainly across the north and east.
Breezy southwest winds with gusts to 25 knots are possible at
most terminals this afternoon ahead of the cold front. Gusty
west southwest are also expected behind the front and may reach
as high as 25-35 knots for a period of time tonight.
As the airmass cools, can not rule out the chance for rain to
mix with or change over to snow at ERI towards dawn and into
Friday AM. Timing will need to be refined on the change over.
Outlook...Snow showers will allow for periods of non-VFR
through Friday night or Saturday morning, especially in
northeast OH and northwest PA. Non-VFR possible with
precipitation Sunday into Monday.
&&
.MARINE...
An occluded front is expected to move east across the area this
evening and gradient behind the front will tighten up. Winds should
increase to 15 to 25 knots across the lake tonight and small craft
advisory already posted will remain in effect. Otherwise, a gradual
diminish to westerly at 10 knots or less expected to take place
Friday night into Saturday. Otherwise, fairly light and variable
flow is expected on the lake through Sunday. However, as low
pressure moves up the east coast and surface high pressure builds in
from the west, gradient should increase resulting in increasing
winds across the lake from the northwest Monday to the southwest
Tuesday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 5 PM EST Friday for LEZ142-143.
Small Craft Advisory from 10 PM this evening to 5 PM EST
Friday for LEZ144-145.
Small Craft Advisory from 10 PM this evening to 10 PM EST
Friday for LEZ146>148.
Small Craft Advisory until 10 PM EST Friday for LEZ149.
&&
SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...KEC
MARINE...LombardyHazardous weather outlook, Jan 19, 4:53 PM EST, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 453 PM EST Thu Jan 19 2023 OHZ006>009-017>019-027>030-036-037-047-202200- Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford- Richland-Ashland-Marion-Morrow-Knox- 453 PM EST Thu Jan 19 2023 ...SEVERE THUNDERSTORM WATCH 26 IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a risk for severe thunderstorms across the area this afternoon and evening. The best timing is from 5 to 9 PM. The main hazard will be damaging wind gusts. A tornado is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-010>014-020>023-031>033-038-089-202200- Lucas-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit- Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-Ashtabula Lakeshore- 453 PM EST Thu Jan 19 2023 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. There is a risk for severe thunderstorms across the area this afternoon and evening. The best timing is from 5 to 9 PM. The main hazard will be damaging wind gusts. A tornado is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001>003-202200- Northern Erie-Southern Erie-Crawford- 453 PM EST Thu Jan 19 2023 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Snow will persist across portions of Northwest Pennsylvania on Friday into Friday night. New snowfall accumulations of 1 to 3 inches are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-202200- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 453 PM EST Thu Jan 19 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 19, 6:12 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
612 PM EST THU JAN 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 1 NW NORWALK 41.25N 82.62W
01/19/2023 HURON OH PUBLIC
TREE AND POWERLINES DOWN ON SPRING STREET.
&&
RCSpecial weather statement, Jan 19, 6:30 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Cleveland OH
630 PM EST Thu Jan 19 2023
OHZ020>022-030>032-038-200015-
Holmes OH-Summit OH-Portage OH-Stark OH-Medina OH-Wayne OH-
Ashland OH-
630 PM EST Thu Jan 19 2023
...Strong thunderstorms will impact portions of southwestern Portage,
Medina, northeastern Ashland, Stark, Summit, Wayne and Holmes
Counties through 715 PM EST...
At 629 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lodi to Wooster to near Killbuck. Movement
was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Canton, Medina, Wooster, Ravenna, Millersburg, Cuyahoga Falls,
Massillon, Kent, Barberton, Green, Alliance, Hudson, Wadsworth,
Tallmadge, North Canton, Streetsboro, Louisville, Orrville and
Berlin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EST for
north central and northeastern Ohio.
&&
LAT...LON 4045 8218 4057 8218 4058 8220 4106 8225
4107 8217 4113 8217 4123 8120 4087 8108
4073 8109 4072 8123 4065 8124 4066 8146
4063 8167 4044 8167
TIME...MOT...LOC 2329Z 267DEG 40KT 4107 8201 4081 8192 4048 8194
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
IversonLocal storm report, Jan 19, 6:32 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
632 PM EST THU JAN 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 5 N POLK 41.02N 82.22W
01/19/2023 ASHLAND OH 911 CALL CENTER
TREE AND POWERLINES DOWN.
&&
RCLocal storm report, Jan 19, 6:47 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
647 PM EST THU JAN 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 9 ENE OREGON 41.70N 83.26W
01/19/2023 M39 MPH LEZ142 OH PUBLIC
NDBC BUOY TWCO1 REPORTED 34 KNOTS.
&&Local storm report, Jan 19, 6:55 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
655 PM EST THU JAN 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 2 WNW BROOK PARK 41.41N 81.85W
01/19/2023 M53 MPH CUYAHOGA OH ASOS
KCLE ASOS REPORTED 46 KNOTS.
&&Local storm report, Jan 19, 6:58 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
658 PM EST THU JAN 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 1 E STRONGSVILLE 41.31N 81.82W
01/19/2023 CUYAHOGA OH PUBLIC
LIGHT POLE DOWN NEAR ROYALTON AND HOWE
ROADS. REPORT OBTAINED VIA SOCIAL MEDIA.
&&
RCThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 3:41 AM EST | Small Craft Advisory | CLE | 42 hr | |
| Jan 19, 4:11 PM EST | Special Weather Statement | CLE | Hancock | 49 min |
| Jan 19, 4:21 PM EST | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 23 min |
| Jan 19, 4:29 PM EST | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wood | 31 min |
| Jan 19, 5:05 PM EST | Special Weather Statement | CLE | Crawford, Knox, Marion, Morrow, Richland, Seneca and 1 more | 40 min |
| Jan 19, 5:08 PM EST | Special Weather Statement | CLE | Wood | 37 min |
| Jan 19, 5:26 PM EST | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 49 min |
| Jan 19, 5:33 PM EST | Special Weather Statement | CLE | Ashland, Erie, Holmes, Huron, Knox, Lorain and 2 more | 42 min |
| Jan 19, 5:35 PM EST | Special Marine Warning | CLE | 85 min | |
| Jan 19, 5:47 PM EST | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Richland, Wayne | 28 min |
| Jan 19, 6:05 PM EST | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Erie, Lorain, Medina, Summit and 1 more | 55 min |
| Jan 19, 6:30 PM EST | Special Weather Statement | CLE | Holmes, Medina, Portage, Stark, Summit, Wayne | 45 min |
| Jan 19, 6:40 PM EST | Special Marine Warning | CLE | 95 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.